MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS100SB2
Medical Device Problem Codes Unintended Movement (3026); Sharp Edges (4013)
Health Effect - Clinical Code Liver Laceration(s) (1955)
Date of Event 07/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
This complaint was created by the finding of maude report number 19852413.The current complaint database has been researched for this event and there were no findings.The report was found to be written against the trs100sb2, anchor tissue retrieval system for the reported event date of 15jul2024.This was reported as a product problem not an adverse event; however, the report states: ¿the pouch retrieval bag was used to retrieve the gallbladder.Once bag was deployed the metal claps tore through bag and lacerated pt's liver.¿.Further assessment is not possible as the account and contact information for this report are unknown.This report is being raised due to the reported injury of liver laceration to the patient.
 
Event or Problem Description
This complaint was created by the finding of maude report number: (b)(4).The current complaint database has been researched for this event and there were no findings.The report was found to be written against the trs100sb2, anchor tissue retrieval system for the reported event date of 15jul2024.This was reported as a product problem not an adverse event; however, the report states: ¿the pouch retrieval bag was used to retrieve the gallbladder.Once bag was deployed the metal claps tore through bag and lacerated pt's liver.¿.Further assessment is not possible as the account and contact information for this report are unknown.This report is being raised due to the reported injury of liver laceration to the patient.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A 2-year lot history review shows a total of 1 device for the reported lot number and failure mode.A two-year review of complaint history revealed there has been a total of seven reports, regarding seven devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised to not deploy or retract the anchor¿ tissue retrieval system¿ while the distal end of introducer remains inside a trocar as it may adversely affect performance.Do not use the anchor¿ tissue retrieval system¿ if resistance is met upon deployment.Improper use of the anchor¿ tissue retrieval system¿ may result in perforation of tissue and subsequent bleeding.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key20199674
Report Number3007305485-2024-00133
Device Sequence Number6879757
Product Code GCJ
UDI-Device Identifier20653405986109
UDI-Public(01)20653405986109(17)270314(10)202403145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTRS100SB2
Device Lot Number202403145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexMale
Patient Weight95 KG
Patient EthnicityHispanic
Patient RaceWhite